I had Juvederm injectors in to my top lip only. I am on day 3 and there seems to be a gap in the middle of my top lip. (photo)
Doctor Answers 7
I would not say this is common, to answer your question. However it may be remedied easily, either via gentle massage from your injector (not you please!) or a tiny amount of filler at the gap. If it is still obvious at a two weeks after your injection (or if you are impatient look better and who could blame you for that), please see the dermatologist or plastic surgeon who performed the injections.
All the best,
Post-filler swelling can take 1-2 weeks to fully subside, so it may be early to assess your final result. If you are not pleased with your final result, the product can be dissolved with injection of an enzyme called hyaluronidase. To maximize the likelihood of a favorable outcome, I recommend that you only get treated by a well-trained and experienced dermatologist or plastic surgeon.
Hope this opinion is helpful to you. Best of luck, Dr. Frucht.
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
You might also like...
Lip Injections and Gap
It looks like the gap is from the swelling. I wold wait another week or two wo assess the results. Please consult an expert. Best, Dr. Green
Absence of tubercle upper lip
Lip Swelling Immediately After Juvederm Is Normal
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.